# SDR UIEA2016090600741

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 85,998 hours, 14,805 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Deformed
- Location: Nlg Strut Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LEFT STRUT DOOR LWR EDGE FOUND DEFORMED.  REPAIRED IAW RI-52-00-11508 REV B.
